# SDR ASAA2012070292463

- Difficulty date: July 2, 2012
- Submitted: July 24, 2012
- Operation: Air carrier
- Aircraft: N596AS
- Make and model: Boeing 737890
- Aircraft serial: 35688
- Aircraft time: 15,904 hours, 5,091 cycles
- Engine: Cfmint CFM567B273
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Actuator
- Part number: 1324M12P10
- Part serial: APMPL324
- Condition: Leaking
- Location: Nr 2 Engine
- Part time: 28,581 hours, 9,012 cycles
- Stage of operation: TX
- How discovered: V
- Nature of condition: K
- Precautionary procedure: D

## Discrepancy

RAMP REPORTS LIQUID STREAMING OUT OF NR 2 ENGINE. REMOVED NR 2 ENGINE RT VSV IAW MM 75-31-01-000-802-F00.  INSTALLED RT VSV ACTUATOR IAW AMM TASK 75-31-01-400-802.  INSTALLED NR 2 ENGINE RT THRUST MOUNT IAW AMM 73-23-04-000-801-F00.  ATTACHED RT THRUST LINK TO THRUST MOUNT IAW AMM 71-21-02-400-801-F00.  ACCOMPLISHED TEST 12 AMM 71-00-00-700-807-F00 AND TEST 3A AMM 71-00-00-700-801-F00.  OPS CHECKED OK.  IAW SEAM C GROUND VERIFICATION SUCCESSFUL.
